RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2007, том 25, страницы 3–7 (Mi ljm1)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

The probability of a successful allocation of ball groups by boxes

F. G. Avkhadiev, A. N. Chuprunov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Аннотация: Let $p=p_{Nn}$ be the probability of a successful allocation of $n$ groups of distinguishable balls in $N$ boxes in equiprobable scheme for group allocation of balls with the following assumption: each group contains $m$ balls and each box contains not more than $q$ balls from a same group. If $q=1$, then we easily calculate $p$ and observe that $p\to e^{-\frac{m(m-1)}2\alpha_0}$ as $n,N\to\infty$ such that $\alpha=\frac nN\to\alpha_0<\infty$. In the case $2\le q$ we also find an explicit formula for the probability and prove that $p\to1$ as $n,N\to\infty$ such that $\alpha=\frac nN\le\alpha'<\infty$.

Ключевые слова: equiprobable scheme for group allocation of particles, generating function, Cauchy integral.

Полный текст: PDF файл (90 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Поступило: 24.01.2007
Язык публикации: английский

Образец цитирования: F. G. Avkhadiev, A. N. Chuprunov, “The probability of a successful allocation of ball groups by boxes”, Lobachevskii J. Math., 25 (2007), 3–7

Цитирование в формате AMSBIB
\RBibitem{AvkChu07}
\by F.~G.~Avkhadiev, A.~N.~Chuprunov
\paper The probability of a~successful allocation of ball groups by boxes
\jour Lobachevskii J. Math.
\yr 2007
\vol 25
\pages 3--7
\mathnet{http://mi.mathnet.ru/ljm1}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2312346}
\zmath{https://zbmath.org/?q=an:1127.60006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm1
  • http://mi.mathnet.ru/rus/ljm/v25/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. Н. Чупрунов, Б. И. Хамдеев, “О вероятности исправления ошибок при помехоустойчивом кодировании, когда число ошибок принадлежит некоторому конечному множеству”, Информ. и её примен., 3:3 (2009), 52–59  mathnet
    2. А. Н. Чупрунов, Б. И. Хамдеев, “О вероятности исправления ошибок при помехоустойчивом кодировании, когда число ошибок – случайное множество”, Изв. вузов. Матем., 2010, № 8, 81–88  mathnet  mathscinet; A. N. Chuprunov, B. I. Khamdeyev, “The probability of correcting errors by an antinoise coding method when the number of errors belongs to a random set”, Russian Math. (Iz. VUZ), 54:8 (2010), 67–73  crossref
    3. А. Н. Чупрунов, Б. И. Хамдеев, “О вероятности исправления ошибок при помехоустойчивом кодировании, если число ошибок случайно”, Дискрет. матем., 22:2 (2010), 41–50  mathnet  crossref  mathscinet  elib; A. N. Chuprunov, B. I. Khamdeev, “On probability of correction of a random number of errors in an error-correcting coding”, Discrete Math. Appl., 20:2 (2010), 179–190  crossref
    4. И. Р. Каюмов, А. Н. Чупрунов, “О вероятности успешного размещения частиц по ячейкам (общий случай)”, Фундамент. и прикл. матем., 18:5 (2013), 119–128  mathnet  mathscinet; I. R. Kayumov, A. N. Chuprunov, “The probability of successful allocation of particles in cells (the general case)”, J. Math. Sci., 209:1 (2015), 88–95  crossref
    5. А. И. Афонина, И. Р. Каюмов, А. Н. Чупрунов, “Асимптотика условных вероятностей успешного размещения случайного числа частиц по ячейкам”, Дискрет. матем., 28:3 (2016), 14–25  mathnet  crossref  mathscinet  elib; A. I. Afonina, I. R. Kayumov, A. N. Chuprunov, “Asymptotics of conditional probabilities of succesful allocation of random number of particles into cells”, Discrete Math. Appl., 27:5 (2017), 277–286  crossref  isi
    6. А. И. Афонина, И. Р. Каюмов, А. Н. Чупрунов, “О вероятности события: в $n$ независимых обобщенных схемах размещения объем каждой ячейки не превосходит $r$”, Уфимск. матем. журн., 8:2 (2016), 14–21  mathnet  mathscinet  elib; A. I. Afonina, I. R. Kayumov, A. N. Chuprunov, “On the probability of the event: in $n$ generalized allocation schemes the volume of each cell does not exceed $r$”, Ufa Math. J., 8:2 (2016), 14–21  crossref  isi
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:498
    Полный текст:181
    Литература:83
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021